# SDR CALA2025112411430

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 51,012 hours, 26,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B00002
- Part serial: 180605275
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 713,125 hours, 706,731 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C PACK NR 1 OUTPUT HIGH TEMPS  88F WOULD NOT COOL.  LIGHT OIL SMELL IN AIR.   OBSERVED HIGH DISCHARGE TEMPERATURE ON PACK 1 AND FAULT P1 FLOW CONT VALVE (23HB).  PERFORMED TSM 21-51-00-810-803-A. PACK 1 FLOW CONTROL VALVE REQUIRES REPLACEMENT. REMOVED PACK FLOW CONTROL VALVE IN REF TO AMM 21-51-51-000-001-A.  INSTALLED NEW PACK 1 FLOW CONTROL VALVE. REF AMM TASK 21-51-51-400-001-A. OPS AND LEAK CHECK GOOD. FAULT MESSAGE DID NOT REOCCURE.  PERFORMED ENGINE RUNS REF MM 71-00-00 NO OIL SMELLS IN CABIN A/C OK FOR SERVICE AT THIS TIME.
